# SDR ASAA2019101083978

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 27,357 hours, 8,852 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLYING SIZLR 3 RNAV ARRIVAL TO RNP 31L APPROACH FMC PROGRAMMED PROPERLY WITH ALTITUDES AND SPEEDS. AIRCRAFT IN VNAV AISCONFITA DID NOT HONOR 140000 FOOT RESTRICTION INTERSECTION MORON. AIRCRAFT DESCENDED BELOW AND WOULD HAVE CONTINUED DESCENT W/ OUT PILOT MANUAL INTERVENTION. AIRCRAFT DID NOT LOWER SPEED AT FERNN INTERSECTION APPROX. 40KIAS FAST AUTOPILOT B WAS ACTIVE UNTIL DISCONNECTING FOR MANUAL CONTROL. GROUNDED - YES. REF B737-900 FIM 34-64 TASK 836 RESET FMC 1 & 2. OPS CK GOOD.
